# SDR USAA051524

- Difficulty date: December 13, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N164UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 17,311 hours, 17,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D531146100200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM CORRODED Y-254 AT FS 20R.  REMOVED AND REPLACED WITH SAME P/N PER SRM 51-72-11; CORROSION LEVEL 1; TASK JA-220-5350, DEFECT SIZE: 2" X 3" X .047" DEEP.
